Skip to content Skip to navigation

Reiterated Homogenization of Nonlinear Pseudo Monotone Degenerate Parabolic Operators

Commun. Math. Anal.
Volume 9, Number 2 (2010), 98 - 129

Reiterated Homogenization of Nonlinear Pseudo Monotone Degenerate Parabolic Operators

Price: $20.00

Abstract

Reiterated deterministic homogenization problem for nonlinear pseudo monotone parabolic type operators is considered beyond the usual periodic setting. We present a new approach based on the generalized Besicovitch type spaces, which allows to consider general assumptions on the coefficients of the operators under consideration. In particular we solve the weakly almost periodic homogenization problem and many new other problems such as the homogenization in the Fourier-Stieltjes algebra. Our approach falls within the scope of multiscale convergence method.